Alert archive / Missouri / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 434, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Aug 6, 2011, 9:54 PM CDT for Howell County, Oregon County, Shannon County, Missouri. It was in force for 40 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 6, 2011, 9:54 PM CDT (02:54 UTC)
- Expired
- Aug 6, 2011, 10:34 PM CDT
- In force
- 40 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Howell County, MO, Oregon County, MO, Shannon County, MO
The radar
The Springfield radar (KSGF), 188 km from the middle of the area, began a volume at 02:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 6, 10:10 PM CDT | TSTM WND DMG | Greer, MO | TREES REPORTED DOWN ALONG ROUTE 19 NORTH OF GREER BETWEEN ELEVEN POINT RIVER BRIDGE AND SHANNON COUNTY LINE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 16 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 2.9 hours before the alert went out and 219 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4106 J/kg
- Mixed-layer CIN
- -51 J/kg
- Mixed-layer LCL
- 1550 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 94 m²/s²
- 0-3 km storm-relative helicity
- 145 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 5.5
The text
As transmitted, in the capitals the NWS used until 2016.
768
WUUS53 KSGF 070254
SVRSGF
MOC091-149-203-070400-
/O.NEW.KSGF.SV.W.0434.110807T0254Z-110807T0400Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
954 PM CDT SAT AUG 6 2011
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EAST CENTRAL HOWELL COUNTY IN SOUTH CENTRAL MISSOURI...
OREGON COUNTY IN SOUTH CENTRAL MISSOURI...
SOUTHERN SHANNON COUNTY IN SOUTH CENTRAL MISSOURI...
* UNTIL 1100 PM CDT.
* AT 950 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES EAST OF
WINONA TO 6 MILES SOUTH OF BIRCH TREE TO 7 MILES SOUTHEAST OF WHITE
CHURCH...MOVING SOUTHEAST AT 30 MPH. THESE STORMS ARE CAPABLE OF
PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
* LOCATIONS IMPACTED INCLUDE ALTON...BIRCH TREE...BRANDSVILLE...
COUCH...GREER...KOSHKONONG...MONTIER...MYRTLE...PEACE VALLEY...
ROVER...THAYER...THOMASVILLE...WHITE CHURCH...WILDERNESS AND
WINONA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE ARE DANGEROUS STORMS CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN THEIR PATH SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS.
&&
LAT...LON 3685 9190 3700 9155 3713 9117 3708 9112
3708 9121 3684 9122 3683 9112 3682 9111
3650 9112 3649 9113 3649 9155
TIME...MOT...LOC 0255Z 319DEG 25KT 3697 9117 3687 9145
3674 9170
WIND...HAIL 60MPH 0.75IN
$$
LINDENBERG2 follow-up statements
702
WWUS53 KSGF 070308
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1008 PM CDT SAT AUG 6 2011
MOC091-070318-
/O.CAN.KSGF.SV.W.0434.000000T0000Z-110807T0400Z/
HOWELL MO-
1008 PM CDT SAT AUG 6 2011
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL HOWELL COUNTY IS
CANCELLED...
&&
LAT...LON 3655 9114 3674 9168 3696 9163 3708 9121
3684 9122 3683 9112 3682 9111 3658 9111
TIME...MOT...LOC 0308Z 278DEG 24KT 3701 9108 3691 9136
3678 9161
$$
MOC149-203-070400-
/O.CON.KSGF.SV.W.0434.000000T0000Z-110807T0400Z/
OREGON MO-SHANNON MO-
1008 PM CDT SAT AUG 6 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT
FOR SOUTHERN SHANNON AND NORTHERN OREGON COUNTIES...
AT 1004 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM 12 MILES
EAST OF WINONA TO 8 MILES SOUTHWEST OF WINONA TO 5 MILES NORTH OF
ROVER...MOVING EAST AT 30 MPH. THESE STORMS ARE CAPABLE OF PRODUCING
PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
LOCATIONS IMPACTED INCLUDE ALTON...BIRCH TREE...GREER...ROVER...
THOMASVILLE...WILDERNESS AND WINONA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE ARE DANGEROUS STORMS CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN THEIR PATH SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS.
&&
LAT...LON 3655 9114 3674 9168 3696 9163 3708 9121
3684 9122 3683 9112 3682 9111 3658 9111
TIME...MOT...LOC 0308Z 278DEG 24KT 3701 9108 3691 9136
3678 9161
WIND...HAIL 60MPH 0.75IN
$$
LINDENBERG366
WWUS53 KSGF 070334
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1034 PM CDT SAT AUG 6 2011
MOC149-203-070344-
/O.CAN.KSGF.SV.W.0434.000000T0000Z-110807T0400Z/
OREGON MO-SHANNON MO-
1034 PM CDT SAT AUG 6 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN SHANNON AND NORTHERN
OREGON COUNTIES IS CANCELLED...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORMS THAT PROMPTED THE WARNING ARE EXITING THE WARNED
AREA...THUS THE WARNING HAS BEEN CANCELLED.
LAT...LON 3655 9114 3674 9168 3696 9163 3708 9121
3684 9122 3683 9112 3682 9111 3658 9111
TIME...MOT...LOC 0334Z 278DEG 24KT 3698 9086 3688 9115
3676 9140
$$
LINDENBERGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 6, 9:04 PM CDT, 50 minutes earlier.
Area forecast discussion, Aug 6, 9:04 PM CDT, 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
904 PM CDT SAT AUG 6 2011
...MESOSCALE CONVECTIVE DISCUSSION...
.UPDATE...
CONVECTION CONTINUES TO PERCOLATE THIS EVENING OVER FAR SOUTHERN
MISSOURI...IN THE VICINITY OF A BROAD AXIS OF SURFACE CONVERGENCE
STRETCHING FROM THE MISSOURI/ARKANSAS BOARDER WSW ACROSS CENTRAL
OKLAHOMA. THIS AREA REMAINS CHARACTERIZED BY 3000-4000 J/K OF
MLCAPE AND 30 KTS OR SO OF EFFECTIVE BULK SHEAR...AND WOULD
EXPECT TO SEE A FEW STORMS PERK UP ACROSS THE AREA AND MOVE
EAST ACROSS THE SOUTHERN CWA OVER THE NEXT COUPLE OF HOURS. EVENTUAL
BOUNDARY LAYER COOLING/INCREASE IN MLCINH SHOULD ACT TO LIMIT
CONVECTIVE COVERAGE WITH TIME BY LATE THIS EVENING.
DESPITE SOMEWHAT LIMITED COVERAGE...ANY STORMS THAT DO
DEVELOP/MOVE INTO THE CWA WILL NEED TO BE WATCHED CLOSELY FOR
DAMAGING WIND POTENTIAL. 00Z SGF SOUNDING SHOWS AN OUTSTANDING
DAMAGING WIND ENVIRONMENT ACROSS THE AREA...WITH STEEP LOW AND MID
LEVEL LAPSE RATES AND 0-3 KM THETA-E DIFFERENTIALS IN EXCESS OF
40K.
LAST AREA OF CONCERN FOR LATE TONIGHT/OVERNIGHT HOURS WILL BE
ACROSS EXTREME NORTHEASTERN PORTIONS OF THE CWA...GENERALLY NORTH
AND EAST OF A WARSAW TO SALEM LINE. SEVERAL CLUSTERS OF
STORMS/DEVELOPING MCS ACROSS THE GREATER OMAHA AREA WILL CONTINUE
TO PUSH EAST/SOUTHEAST LATE TONIGHT. ESE ORIENTED CORFIDI VECTORS
AND A RATHER LACKLUSTER LOW LEVEL JET SHOULD SERVE TO LIMIT THE
SOUTHWARD EXTENT OF THESE STORMS OVERNIGHT...BUT COULDN'T RULE OUT
A FEW CELLS CLIPPING THE EXTREME NE CWA. AS WITH THE SOUTHERN
CONVECTION...DAMAGING WINDS WOULD BE THE PRIMARY THREAT WITH ANY
ACTIVITY THAT MOVES IN OVERNIGHT.
BOXELL
&&
.DISCUSSION...
/ISSUED 245 PM CDT SAT AUG 6 2011/
HOT WEATHER IS STILL A CONCERN IN THE SHORT TERM...BUT FINALLY
ATTENTION WILL TURN TO TSTM/SEVERE WEATHER CHANCES EARLY IN THE
WEEK. COOLER TEMPERATURES LOOK TO FINALLY BE ON THE WAY.
EXTENSIVE CLOUD COVER ASSOCIATED WITH A SHORTWAVE NOW ALONG THE
KS/MO STATE LINE...KEPT TEMPERATURES DOWN TODAY...ESPECIALLY NORTH
OF I-44. THE SOUTHERN CWFA SAW THE HIGHEST AFTERNOON READINGS WITH
COUNTIES CLOSER TO THE ARKANSAS STATE LINE REACHING UP TO AROUND 100
DEGREES. WILL NEED TO WATCH CONVECTIVE TRENDS IN THE NEAR TERM
SOUTH OF THE HEAVIER CLOUD COVER WHERE INSTABILITY HAS INCREASED
AND A CONVERGENCE AXIS HAS SET UP ALONG THE AR BORDER. TSTM
DOWNBURST WINDS WOULD BE THE MAIN POTENTIAL STORM HAZARD THROUGH
EARLY/MID EVENING.
SUNDAY WILL CONTINUE TO BE HOT...BUT CLOUD COVER AND PRECIP MAKE
TEMPERATURE FORECASTS A BIT PROBLEMATIC. ANOTHER SHORTWAVE MOVING
FROM THE PLAINS TO THE MS RIVER VLY SUNDAY WILL BRING ADDITIONAL
CLOUD/RAIN/TSTM CHANCES WITH POTENTIAL THE POTENTIAL FOR AN MCS TO
MOVE ESE-SE INTO THE FORECAST AREA LATE SUNDAY NIGHT EARLY MONDAY
MORNING BEING SUPPORTED BY A VEERING LOW LEVEL JET/INFLOW.
INCREASING DEEP LAYER SHEAR WITH THE UPPER HIGH/RIDGE SOUTH OF THE
AREA WILL HELP WITH OVERALL STORM ORGANIZATION.
FOR NOW WILL KEEP THE HEAT HEADLINE AS IS THROUGH SUNDAY...BUT
NOT BEYOND GIVEN INCREASED RAIN CHANCES FOR MONDAY.
THE UPPER RIDGE AXIS OVER THE SOUTHERN CONUS WILL CONTINUE TO
RETROGRADE TO THE SOUTHWEST CONUS/NORTHERN GULF OF CA...WITH THE
OVERALL UPPER PATTERN BECOMING SOMEWHAT MORE AMPLIFIED BY MONDAY.
THIS WILL LEAVE OUR AREA IN A MORE VIGOROUS QUASI WNW UPPER FLOW
PATTERN FOR MUCH OF THE UPCOMING WEEK. THE FIRST NOTABLE SHORTWAVE
PASSAGE MON NIGHT WILL HELP DRIVE A FRONT SOUTH THROUGH THE CWFA
LEAVING THE REGION IN WNW-ESE ORIENTED BAROCLINIC ZONE FOR SEVERAL
DAYS. THE BEST CHANCES FOR RAIN LOOK TO BE LATE MONDAY NIGHT EARLY
TUESDAY WITH A POTENTIAL MCS RIDING ESE FROM THE PLAINS TO THE
MO OZARKS. BEYOND THAT...THERE ARE SOME INDICATIONS FOR ANOTHER
ROUND OF POTENTIAL STORMS SOMETIME WED-WED NIGHT-THU. HAVE GENERAL
LOW/CHC POPS FOR THAT PERIOD. TEMPERATURE LOOK TO BE COOLER
THROUGH MUCH OF THE EXTENDED TIME FRAME...WITH MAYBE JUST AN
UPTICK LATE IN THE WEEK AS THE UPPER RIDGE STARTS TO BUILD
SOMEWHAT NORTHEAST INTO PLAINS.
DSA
&&
.AVIATION...
FOR THE 00Z TAFS...STORMS DEVELOPING ALONG THE MISSOURI/ARKANSAS
BORDER AND MAY AFFECT THE BRANSON AIRPORT THROUGH 01Z THIS
EVENING. OTHERWISE EXPECTING VFR CONDITIONS.
LINDENBERG
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...HEAT ADVISORY UNTIL 7 PM CDT SUNDAY FOR MOZ056>058-069>071-082-
083-096>098-105-106.
EXCESSIVE HEAT WARNING UNTIL 7 PM CDT SUNDAY FOR MOZ055-066>068-
077>081-088>095-101>104.
KS...EXCESSIVE HEAT WARNING UNTIL 7 PM CDT SUNDAY FOR KSZ073-097-101.
&&Hazardous weather outlook, Aug 6, 8:15 PM CDT, 1 hour 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 815 PM CDT SAT AUG 6 2011 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-080115- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 815 PM CDT SAT AUG 6 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. WEATHER HAZARDS EXPECTED... LIMITED HAIL RISK. LIMITED THUNDERSTORM WIND DAMAGE RISK. LIMITED LIGHTNING RISK. EXTREME EXCESSIVE HEAT RISK. DISCUSSION... SCATTERED THUNDERSTORMS WILL REMAIN POSSIBLE THIS EVENING ACROSS FAR SOUTHERN MISSOURI AND EXTREME SOUTHEASTERN KANSAS...MAINLY SOUTH OF INTERSTATE 44. CLOUD TO GROUND LIGHTNING AND A FEW WIND GUSTS TO 50 MPH WILL BE THE MAIN THREATS WITH THESE STORMS. LATER TONIGHT...AREAS NORTH AND EAST OF A WARSAW TO SALEM LINE WILL HAVE A CHANCE FOR THUNDERSTORMS AS A COMPLEX OF STORMS DROPS SOUTHEAST ACROSS CENTRAL MISSOURI. CLOUD TO GROUND LIGHTNING...AS WELL AS GUSTY WINDS CAN BE EXPECTED FROM THESE STORMS. IN ADDITION TO THE THUNDERSTORM CHANCES...TEMPERATURES WILL REMAIN ELEVATED THIS EVENING ACROSS MOST OF THE OUTLOOK AREA. HEAT INDICES IN THE 90S CAN EXPECTED THROUGH MIDNIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. A VERY WARM AND HUMID AIR MASS WILL REMAIN IN PLACE ACROSS MUCH OF THE AREA ON SUNDAY. HEAT INDEX VALUES WILL RANGE FROM 100 TO 110 DEGREES ON SUNDAY WITH THE HOTTEST WEATHER EXPECTED OVER SOUTHEAST KANSAS AND WESTERN MISSOURI. PERIODIC CHANCES FOR THUNDERSTORMS ARE EXPECTED FROM SUNDAY THROUGH THE MIDDLE OF THE WEEK. THERE IS A RISK FOR SEVERE WEATHER SUNDAY AND MONDAY WITH DAMAGING WIND GUSTS THE PRIMARY RISK. ADDITIONAL ROUNDS OF THUNDERSTORMS WILL BE POSSIBLE LATE IN THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) BOXELL
In the hours before
Special weather statement, Aug 6, 4:12 PM CDT, 5 hours 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
412 PM CDT SAT AUG 6 2011
MOZ105-062200-
OZARK MO-
412 PM CDT SAT AUG 6 2011
...SIGNIFICANT WEATHER ADVISORY FOR OZARK COUNTY UNTIL 500 PM CDT...
AT 407 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR ISABELLA...OR 26 MILES SOUTH OF AVA...MOVING
EAST AT 55 MPH. WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE BAKERSFIELD...BRIXEY...DORA...
GAINESVILLE...HARDENVILLE...ISABELLA...NOBLE...PONTIAC...SUNDOWN...
SYCAMORE...TECUMSEH...THORNFIELD...UDALL...WILLHOIT AND ZANONI.
PEOPLE IN OZARK COUNTY...INCLUDING GAINESVILLE...SHOULD MONITOR THE
WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE
PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
LAT...LON 3671 9273 3680 9232 3679 9212 3649 9212
3649 9262
TIME...MOT...LOC 2112Z 250DEG 46KT 3660 9254
LINDENBERGLocal storm report, Aug 6, 5:51 PM CDT, 4 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
551 PM CDT SAT AUG 06 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0542 PM HAIL BRANSON WEST 36.70N 93.37W
08/06/2011 E0.75 INCH STONE MO EMERGENCY MNGR
DIME SIZE HAIL.
&&
LINDENBERGLocal storm report, Aug 6, 5:57 PM CDT, 3 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
557 PM CDT SAT AUG 06 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0535 PM TSTM WND DMG KIMBERLING CITY 36.63N 93.42W
08/06/2011 STONE MO EMERGENCY MNGR
REPORT OF A BILLBOARD SNAPPED...TREE SPLIT...AND ROOF
DAMAGE TO A BUSINESS IN THE KIMBERLING CITY AREA. POWER
ALSO REPORTED OUT IN KIMBERLING CITY. TIME OF DAMAGE
BETWEEN 530 PM AND 535 PM.
&&
BOXELLLocal storm report, Aug 6, 7:38 PM CDT, 2 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
738 PM CDT SAT AUG 06 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0537 PM TSTM WND DMG BRANSON WEST 36.70N 93.37W
08/06/2011 STONE MO EMERGENCY MNGR
ROOF DAMAGE TO THE WHITE OAK INN. ALSO A BILLBOARD WAS
BLOWN OVER IN TOWN.
&&
LINDENBERGSpecial weather statement, Aug 6, 8:42 PM CDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 842 PM CDT SAT AUG 6 2011 MOZ096-097-070245- DOUGLAS MO-HOWELL MO- 842 PM CDT SAT AUG 6 2011 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN DOUGLAS AND NORTHERN HOWELL COUNTIES UNTIL 945 PM CDT... AT 838 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 3 MILES NORTH OF VANZANT...OR 8 MILES SOUTH OF MOUNTAIN GROVE...MOVING EAST AT 30 MPH. WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS IMPACTED INCLUDE DRURY...MOUNTAIN VIEW...PEACE VALLEY... POMONA...VANZANT...WHITE CHURCH AND WILLOW SPRINGS. LAT...LON 3694 9241 3706 9236 3705 9166 3670 9169 TIME...MOT...LOC 0143Z 284DEG 27KT 3701 9226 LINDENBERG
Special weather statement, Aug 6, 9:38 PM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 938 PM CDT SAT AUG 6 2011 MOZ094-095-103-070345- CHRISTIAN MO-STONE MO-LAWRENCE MO- 938 PM CDT SAT AUG 6 2011 ...SIGNIFICANT WEATHER ADVISORY FOR CHRISTIAN...NORTHERN STONE AND SOUTHEASTERN LAWRENCE COUNTIES UNTIL 1045 PM CDT... AT 935 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR MARIONVILLE...OR 5 MILES NORTHEAST OF AURORA...MOVING EAST AT 20 MPH. WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS IMPACTED INCLUDE BILLINGS...BOAZ...BRUNER...CHADWICK... CHRISTIAN CENTER...CLEVER...ELKHEAD...EXTREME SOUTHERN SPRINGFIELD... FREMONT HILLS...HIGHLANDVILLE...HURLEY...KELTNER...LINDEN... MARIONVILLE...NIXA...OLDFIELD...OZARK...SELMORE AND SPARTA. LAT...LON 3693 9371 3710 9371 3708 9291 3684 9291 TIME...MOT...LOC 0238Z 268DEG 17KT 3702 9363 LINDENBERG
The office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 6, 8:42 PM CDT | Special Weather Statement | SGF | Howell | 63 min |
| Aug 6, 9:38 PM CDT | Special Weather Statement | SGF | Christian | 67 min |
| Aug 6, 9:47 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Lawrence, Stone | 38 min |
| Aug 6, 10:16 PM CDT | Severe Thunderstorm Warning | SGF | Barry, Stone | 26 min |
| Aug 7, 4:01 AM CDT | Special Weather Statement | SGF | Maries | 59 min |
| Aug 7, 4:04 AM CDT | Special Weather Statement | SGF | Miller | 56 min |
| Aug 7, 4:13 AM CDT | Severe Thunderstorm Warning | SGF | Miller | 38 min |
| Aug 7, 4:32 AM CDT | Severe Thunderstorm Warning | SGF | Maries | 58 min |
| Aug 7, 4:18 PM CDT | Special Weather Statement | SGF | Benton, Morgan, St. Clair | 27 min |
| Aug 7, 4:41 PM CDT | Severe Thunderstorm Warning | SGF | Morgan | 30 min |
| Aug 7, 4:46 PM CDT | Severe Thunderstorm Warning | SGF | Benton | 44 min |
| Aug 7, 5:09 PM CDT | Severe Thunderstorm Warning | SGF | Dallas, Hickory | 66 min |
| Aug 7, 5:14 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Cedar, Vernon | 20 min |
| Aug 7, 5:25 PM CDT | Severe Thunderstorm Warning | SGF | Benton, Camden, Morgan | 65 min |
| Aug 7, 5:29 PM CDT | Severe Thunderstorm Warning | SGF | Dallas, Hickory, Polk | 61 min |
| Aug 7, 5:58 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Miller, Morgan | 39 min |
| Aug 7, 6:03 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Dallas, Hickory, Laclede, Polk | 57 min |
| Aug 7, 6:06 PM CDT | Severe Thunderstorm Warning | SGF | Webster, Wright | 54 min |
| Aug 7, 6:27 PM CDT | Severe Thunderstorm Warning | SGF | Dallas, Laclede, Webster, Wright | 63 min |
| Aug 7, 6:55 PM CDT | Special Weather Statement | SGF | Barry, Christian, Lawrence, Newton, Ozark, Stone and 1 more | 65 min |
| Aug 7, 6:57 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Douglas, Webster, Wright | 63 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.